Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Burghelea, D; Friedlander, L; Kappeler, T (1999). Torsions for manifolds with boundary and glueing formulas. Mathematische Nachrichten, 208(1):31-91.

[img]Postscript - Registered users only
938Kb

Abstract

We extend the definition of analytic and Reidemeister torsion for closed compact iemannian manifolds, to compact Riemannian manifolds with boundary (M, δ M), given a parallel at bundle F of A-Hilbert modules of finite type and a decomposition of the boundary δM = -M ⊔ δ+M into disjoint components. When F is induced from the universal covering of M, and the fundamental group of M is infinite, these torsions are known as the L2-analytic resp. 2-Reidemeister torsions. If the system (M, δ-M, δ+M, F) is of determinant class we compute he quotient of the analytic and the Reidemeister torsion and prove gluing formulas for both of hem. In particular we answer positively Conjecture 7.6 in [LL]. If F is induced from a Γ-principal overing where Γ is a residually finite group, we derive from work of Lück, that the system (M, δ-M, δ+M, F) is of determinant class.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Torsions;manifolds with boundaries;glueing formulas
Language:English
Date:1999
Deposited On:18 Feb 2010 14:06
Last Modified:23 Nov 2012 16:15
Publisher:Wiley-Blackwell
ISSN:0025-584X
Publisher DOI:10.1002/mana.3212080103
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1719799
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page